# SDR JJBA200979396

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 23,117 hours, 32,906 cycles
- Engine: Pwa PW123D
- Engine time: 19,455 hours, 27,648 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: L86026903
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,000 hours, 6,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN-FLIGHT DUE TO NR 2 ENGINE OIL PRESSURE LOW. THE FLIGHT WAS FROM CLE TO BDL,BUT DID AN EMERGENCY LANDING AT PIT.
